RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2008, Volume 14, Number 3, Pages 43–57 (Mi timm39)  

This article is cited in 1 scientific paper (total in 1 paper)

On some interpolation third-degree polynomials on a three-dimensional simplex

N. V. Baidakova

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: The interpolation problem under consideration is connected with the finite element method in $\mathbb R^3$. In most cases, when finite elements are constructed by means of the partition of a given domain in $\mathbb R^2$ into triangles and interpolation of the Hermite or Birkhoff type, the sine of the smallest angle of the triangle appears in the denominators of the error estimates for the derivatives. In the case of $\mathbb R^m$ ($m\ge3$), the ratio of the radius of the inscribed sphere to the diameter of the simplex is used as an analog of this characteristic. This makes it necessary to impose constraints on the triangulation of the domain. The recent investigations by a number of authors reveal that, in the case of triangles, the smallest angle in the error estimates for some interpolation processes can be replaced by the middle or the greatest one, which makes it possible to weaken the triangulation requirements. There are fewer works of this kind for $m\ge3$, and the error estimates are given there in terms of other characteristics of the simplex. In this paper, methods are suggested for constructing an interpolation third-degree polynomial on a simplex in $\mathbb R^3$. These methods allow one to obtain estimates in terms of a new characteristic of a rather simple form and weaken the triangulation requirements.

Full text: PDF file (340 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2009, 264, suppl. 1, S44–S59

Bibliographic databases:

UDC: 517.51
Received: 01.04.2008

Citation: N. V. Baidakova, “On some interpolation third-degree polynomials on a three-dimensional simplex”, Trudy Inst. Mat. i Mekh. UrO RAN, 14, no. 3, 2008, 43–57; Proc. Steklov Inst. Math. (Suppl.), 264, suppl. 1 (2009), S44–S59

Citation in format AMSBIB
\Bibitem{Bai08}
\by N.~V.~Baidakova
\paper On some interpolation third-degree polynomials on a~three-dimensional simplex
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2008
\vol 14
\issue 3
\pages 43--57
\mathnet{http://mi.mathnet.ru/timm39}
\elib{http://elibrary.ru/item.asp?id=11929744}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2009
\vol 264
\issue , suppl. 1
\pages S44--S59
\crossref{https://doi.org/10.1134/S0081543809050046}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000265511100004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-65349101861}


Linking options:
  • http://mi.mathnet.ru/eng/timm39
  • http://mi.mathnet.ru/eng/timm/v14/i3/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Baidakova, “Algoritm postroeniya ermitovykh konechnykh elementov tretei stepeni”, Sib. elektron. matem. izv., 13 (2016), 799–814  mathnet  crossref
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:266
    Full text:96
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020